Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 64, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at May 2, 2011, 9:48 AM EDT for Hamilton County, Ohio. It took effect at May 2, 2011, 9:40 PM EDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 9:48 AM EDT (13:48 UTC)
- In effect from
- May 2, 2011, 9:40 PM EDT
- Expired
- May 5, 2011, 1:30 AM EDT
- In force
- 52 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Hamilton County, OH
The radar
The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River at Miamitown (MIAO1).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
306 WGUS41 KILN 021348 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 948 AM EDT MON MAY 2 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC061-030148- /O.NEW.KILN.FL.W.0064.110503T0427Z-110506T0338Z/ /MIAO1.1.ER.110503T0427Z.110504T0600Z.110505T2138Z.NO/ 948 AM EDT MON MAY 2 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER AT MIAMITOWN * FROM LATE TONIGHT TO THURSDAY EVENING. * AT 8 AM THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 21.8 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF MIAMITOWN. $$
11 follow-up statements
317 WGUS81 KILN 022214 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 614 PM EDT MON MAY 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-030614- /O.EXT.KILN.FL.W.0064.110503T0140Z-110506T0400Z/ /MIAO1.1.ER.110503T0140Z.110504T0600Z.110505T2200Z.NO/ 614 PM EDT MON MAY 2 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * FROM THIS EVENING TO LATE THURSDAY NIGHT. * AT 5 PM THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 22.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF MIAMITOWN. $$
599 WGUS81 KILN 030247 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1047 PM EDT MON MAY 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-031047- /O.EXT.KILN.FL.W.0064.000000T0000Z-110506T1600Z/ /MIAO1.1.ER.110503T1120Z.110504T1200Z.110506T1000Z.NO/ 1047 PM EDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY AFTERNOON. * AT 9 PM THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 23.3 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. $$
053 WGUS81 KILN 030957 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 557 AM EDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-031757- /O.CON.KILN.FL.W.0064.000000T0000Z-110506T1600Z/ /MIAO1.1.ER.110503T0737Z.110504T1200Z.110506T1000Z.NO/ 557 AM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY AFTERNOON. * AT 5 AM THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. $$
764 WGUS81 KILN 031452 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1052 AM EDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-032252- /O.EXT.KILN.FL.W.0064.000000T0000Z-110506T2000Z/ /MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T1400Z.NO/ 1052 AM EDT TUE MAY 3 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY AFTERNOON. * AT 9 AM THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. $$
425 WGUS81 KILN 031805 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 205 PM EDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-040205- /O.CON.KILN.FL.W.0064.000000T0000Z-110506T2000Z/ /MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T1400Z.NO/ 205 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY AFTERNOON. * AT 1 PM THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. $$
610 WGUS81 KILN 040032 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 832 PM EDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE BIG DARBY CREEK AT DARBYVILLE OHIO BRUSH CREEK ABOVE WEST UNION OHC061-040832- /O.EXT.KILN.FL.W.0064.000000T0000Z-110506T1215Z/ /MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T0615Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY MORNING. * AT 7 PM THE STAGE WAS 20.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER IS NEAR CREST...IT WILL START TO FALL AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF MIAMITOWN. $$ OHC129-040832- /O.CON.KILN.FL.W.0066.000000T0000Z-110506T0400Z/ /CRCO1.1.ER.110503T2212Z.110505T0000Z.110505T2200Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL LATE THURSDAY NIGHT. * AT 7 PM THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND ROAD. $$ OHC131-145-040831- /O.EXT.KILN.FL.W.0067.000000T0000Z-110508T0000Z/ /PKTO1.1.ER.110503T2032Z.110505T1200Z.110507T1800Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY EVENING. * AT 8 PM THE STAGE WAS 19.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC049-097-129-040831- /O.CON.KILN.FL.W.0073.000000T0000Z-110505T1900Z/ /DBVO1.1.ER.110503T2355Z.110504T1200Z.110505T1300Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THURSDAY AFTERNOON. * AT 8 PM THE STAGE WAS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$ OHC073-040831- /O.EXT.KILN.FL.W.0072.000000T0000Z-110505T0615Z/ /ENTO1.1.ER.110503T2046Z.110504T0600Z.110505T0015Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL LATE WEDNESDAY NIGHT. * AT 8 PM THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET AROUND MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$ OHC001-040831- /O.CON.KILN.FL.W.0065.000000T0000Z-110504T1430Z/ /WUNO1.1.ER.110503T1335Z.110503T2245Z.110504T0830Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL WEDNESDAY MORNING. * AT 8 PM THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN TO FALL. THE RIVER IS FORECAST TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * AT STAGES NEAR 20.0 FEET, WATER RISES OVER THE EAST SIDE OF STATE ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR PEEBLES. $$
543 WGUS81 KILN 040826 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 426 AM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-041626- /O.EXT.KILN.FL.W.0064.000000T0000Z-110505T0150Z/ /MIAO1.1.ER.110503T0737Z.110503T2345Z.110504T1950Z.NO/ 426 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL THIS EVENING. * AT 3 AM THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. $$
439 WGUS81 KILN 041430 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1030 AM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-042230- /O.EXT.KILN.FL.W.0064.000000T0000Z-110505T1200Z/ /MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0600Z.NO/ 1030 AM EDT WED MAY 4 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL THURSDAY MORNING. * AT 9 AM THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE GREAT MIAMI RIVER NEAR MIAMITOWN. $$
330 WGUS81 KILN 041801 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 201 PM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-050201- /O.CON.KILN.FL.W.0064.000000T0000Z-110505T1200Z/ /MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0600Z.NO/ 201 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL THURSDAY MORNING. * AT 1 PM THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE GREAT MIAMI RIVER NEAR MIAMITOWN. $$
793 WGUS81 KILN 050149 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 949 PM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-050949- /O.EXT.KILN.FL.W.0064.000000T0000Z-110505T1045Z/ /MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0445Z.NO/ 949 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL THURSDAY MORNING. * AT 9 PM THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED. $$
701 WGUS81 KILN 050530 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 130 AM EDT THU MAY 5 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-050600- /O.CAN.KILN.FL.W.0064.000000T0000Z-110505T1045Z/ /MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0339Z.NO/ 130 AM EDT THU MAY 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER AT MIAMITOWN * AT 12 AM THE STAGE WAS 15.8 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE YESTERDAY EVENING. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 2, 6:59 AM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 2, 6:59 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 659 AM EDT MON MAY 2 2011 .SYNOPSIS... A COLD FRONT WILL SLOWLY MOVE JUST SOUTHEAST OF THE REGION BY THIS EVENING. WAVES OF LOW PRESSURE MOVING ALONG THE FRONT WILL BRING PERIODS OF RAIN TO THE AREA THROUGH TUESDAY. HIGH PRESSURE WILL BUILD IN FOR THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RAIN WILL SOME EMBEDDED THUNDERSTORMS HAS SPREAD ACROSS THE WESTERN PART OF THE FORECAST AREA. THIS WILL TRANSLATE EAST AND DECREASE IN COVERAGE THIS AFTERNOON. A COLD FRONT BISECTS THE REGION EARLY THIS MORNING AND WILL SLOWLY PROGRESS SOUTHEAST THROUGH THE DAY. EXPECT LITTLE IF ANY RECOVERY TO TEMPERATURES BEHIND THE BOUNDARY. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... FRONT WILL REMAIN JUST SOUTHEAST OF THE FORECAST AREA THROUGH TUESDAY WITH WAVES OF LOW PRESSURE TRACKING ALONG IT. THIS WILL EVENTUALLY MOVE FURTHER EAST TUESDAY NIGHT WITH HIGH PRESSURE STARTING TO BUILD IN WEDNESDAY. GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT RAIN WILL REDEVELOP AND SPREAD BACK OVER THE WESTERN ZONES TONIGHT. THIS BAND OF RAIN WILL SLOWLY MOVE EAST ACROSS THE AREA ON TUESDAY. AT THIS TIME IT DOES NOT APPEAR THAT RAINFALL WILL BE EXCESSIVE. ALTHOUGH MEASURABLE RAIN WILL OCCUR ON AND OFF FOR THE FIRST THREE PERIODS...THE FOCUS WILL NOT REMAIN IN THE SAME AREA FOR THE ENTIRE TIME. SO THE THREAT OF WIDESPREAD FLOODING SEEMS LOW. HOWEVER CANNOT RULE OUT SOME LOCALIZED MINOR FLOODING ISSUES. A SHORT WAVE DROPPING THROUGH THE NORTHERN STREAM COULD RESULT IN SHOWERS LINGERING INTO TUESDAY NIGHT AND WEDNESDAY. BUT COVERAGE SHOULD BE DECREASING AND RAINFALL AMOUNTS LIGHT. TEMPERATURES WILL BE WELL BELOW NORMAL WITH CLOUDS... PRECIPITATION AND COLD AIR ADVECTION. STAYED WITHIN A FEW DEGREES OF NAM MOS FOR LOWS. BUT WENT BELOW GUIDANCE FOR HIGHS BOTH DAYS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE WILL MOVE ACROSS THE REGION AT THE BEGINNING OF THE PERIOD. THEN A TROUGH WILL SWING THROUGH BRINGING A CHANCE OF SHOWERS BUT HAVING LITTLE AFFECT ON TEMPERATURES. LOW PRESSURE WILL TRACK ACROSS THE LOWER GREAT LAKES FRIDAY NIGHT THROUGH SATURDAY NIGHT. AND THIS APPEARS TO BRING A BIT BETTER CHANCE OF SHOWERS. TEMPERATURES WILL BE QUITE COOL ON WEDNESDAY NIGHT AND SOME FROST IS NOT OUT OF THE QUESTION. BUT THEREAFTER TEMPERATURES WILL MODERATE TO OR JUST SLIGHTLY BELOW SEASONAL AVERAGE. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... A FRONTAL BOUNDARY IS SITUATED JUST SE OF THE TAF SITES. WAVES OF PRECIPITATION WILL MOVE INTO THE AREA DURING THE TAF PERIOD. MVFR TO IFR CONDITIONS CAN GENERALLY BE EXPECTED MOST OF THE TIME. PRECIPITATION CURRENTLY ACROSS TAF SITES WILL DECREASE IN COVERAGE FOR THE AFTERNOON HOURS HOWEVER ANOTHER ROUND OF PRECIPITATION WILL MOVE THROUGH TONIGHT. CIGS CURRENTLY ARE RANGING FROM LIFR TO VFR AROUND THE AREA. WORST CIGS WILL BE AROUND THIS MORNING AND ARE SITUATED JUST NORTH OF THE FRONTAL BOUNDARY. CIGS WILL IMPROVE TO MVFR THIS AFTERNOON AND PERHAPS EVEN A FEW HOURS OF VFR ACROSS THE NORTHERN TAF SITES. CIGS WILL DECREASE AGAIN TONIGHT AS NEXT WAVE OF PRECIPITATION ARRIVES. OUTLOOK...MVFR CIGS/VSBYS POSSIBLE MONDAY NIGHT THROUGH TUESDAY...THEN AGAIN FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...NOVAK
Hazardous weather outlook, May 2, 5:02 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT MON MAY 2 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL OCCUR ON AND OFF TODAY AND TONIGHT. ALTHOUGH RAIN IS NOT FORECAST TO BE PARTICULARLY HEAVY...WITH THE GROUND ALREADY SATURATED SOME LOCALIZED MINOR FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF RAIN WILL CONTINUE ON TUESDAY AND DIMINISH TUESDAY NIGHT. THERE WILL CONTINUE TO BE A CHANCE OF LOCALIZED MINOR FLOODING. COLDER AIR AND CLEARING SKIES COULD LEAD TO SOME FROST WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:01 AM EDT | Areal Flood Advisory | ILN | Butler, Champaign, Clark, Darke, Hamilton, Logan and 5 more | 3 hr |
| May 2, 3:36 PM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 24 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.